General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 1999, Volume 119, Number 1, Pages 119–135 (Mi tmf732)  

This article is cited in 40 scientific papers (total in 40 papers)

Exact solutions of classical electrodynamics and the Yang–Mills–Wong theory in even-dimensional space–time

B. P. Kosyakov

Federal State Unitary Enterprise 'Russian Federal Nuclear Center — All-Russian Research Institute of Experimental Physics'

Abstract: Exact solutions of classical gauge theories in even-dimensional ($D=2n$) space–time are discussed. Common and specific properties of these solutions are analyzed for the particular dimensions $D=2$, $D=4$, and $D=6$. The consistent formulation of classical gauge field theories with pointlike charged or colored particles is proposed for $D=6$. The particle Lagrangian must then depend on the acceleration. In $D=2$, radiation is absent and all processes are invertible w.r.t. time. In $D=6$, the expression for the radiation intensity, as well as the equation of motion of a self-interacting particle, is obtained; trembling always leads to radiation. Non-Abelian solutions are absent for any $D\ne4$, and only Coulomb-like solutions, which correspond to the Abelian limit of the $D$-dimensional Yang–Mills–Wong theory, are admitted.


Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 119:1, 493–505

Bibliographic databases:

Received: 28.08.1998

Citation: B. P. Kosyakov, “Exact solutions of classical electrodynamics and the Yang–Mills–Wong theory in even-dimensional space–time”, TMF, 119:1 (1999), 119–135; Theoret. and Math. Phys., 119:1 (1999), 493–505

Citation in format AMSBIB
\by B.~P.~Kosyakov
\paper Exact solutions of classical electrodynamics and the Yang--Mills--Wong theory in even-dimensional space--time
\jour TMF
\yr 1999
\vol 119
\issue 1
\pages 119--135
\jour Theoret. and Math. Phys.
\yr 1999
\vol 119
\issue 1
\pages 493--505

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kosyakov, BP, “Holography and the origin of anomalies”, Physics Letters B, 492:3–4 (2000), 349  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. Kosyakov, BP, “Physical meaning of renormalizability”, Physics of Particles and Nuclei, 32:4 (2001), 488  isi
    3. Sarioglu, O, “Lienard-Wiechert potentials of a non-Abelian Yang-Mills charge”, Physical Review D, 66:8 (2002), 085005  crossref  mathscinet  adsnasa  isi  scopus  scopus  scopus
    4. Gal'tsov, DV, “Radiation reaction in various dimensions”, Physical Review D, 66:2 (2002), 025016  crossref  mathscinet  adsnasa  isi
    5. Burko, LM, “Instability of scalar charges in (1+1) and (2+1) dimensions”, Classical and Quantum Gravity, 19:14 (2002), 3745  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    6. Kosyakov, BP, “On the inert properties of particles in classical theory”, Physics of Particles and Nuclei, 34:6 (2003), 808  isi
    7. Kazinski, PO, “Radiation reaction for a massless charized particle”, Classical and Quantum Gravity, 20:13 (2003), 2715  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    8. Cardoso, V, “Gravitational radiation in D-dimensional spacetimes”, Physical Review D, 67:6 (2003), 064026  crossref  mathscinet  adsnasa  isi
    9. Yaremko, Y, “Radiation reaction, renormalization and conservation laws in six-dimensional classical electrodynamics”, Journal of Physics A-Mathematical and General, 37:3 (2004), 1079  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    10. V. V. Lidsky, “Equation of motion for a radiating charged particle in classical electrodynamics”, Theoret. and Math. Phys., 143:1 (2005), 583–598  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. P. O. Kazinski, A. A. Sharapov, “Radiation Back-Reaction and Renormalization in Classical Field Theory with Singular Sources”, Theoret. and Math. Phys., 143:3 (2005), 798–820  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. Kazinski, PO, “Effective dynamics of an electrically charged string with a current”, Journal of Experimental and Theoretical Physics, 101:2 (2005), 270  crossref  adsnasa  isi  scopus  scopus  scopus
    13. Yurij Yaremko, “Radiation Reaction, Renormalization and Poincaré Symmetry”, SIGMA, 1 (2005), 012, 10 pp.  mathnet  crossref  mathscinet  zmath
    14. Kazinski, PO, “Radiation reaction of multipole moments”, Journal of Experimental and Theoretical Physics, 105:2 (2007), 327  crossref  adsnasa  isi  scopus  scopus  scopus
    15. Yaremko, Y, “Radiation reaction in 2+1 electrodynamics”, Journal of Mathematical Physics, 48:9 (2007), 092901  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    16. Yaremko, Y, “Self-force in 2+1 electrodynamics”, Journal of Physics A-Mathematical and Theoretical, 40:43 (2007), 13161  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    17. Coimbra-Araujo, CH, “Thin disk in higher dimensional space-time and dark matter interpretation”, Physical Review D, 76:4 (2007), 043522  crossref  adsnasa  isi  scopus  scopus  scopus
    18. A. D. Mironov, A. Yu. Morozov, “Radiation beyond four space–time dimensions”, Theoret. and Math. Phys., 156:2 (2008), 1209–1217  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    19. Mironov, A, “ON THE PROBLEM OF RADIATION FRICTION BEYOND FOUR AND SIX DIMENSIONS”, International Journal of Modern Physics A, 23:29 (2008), 4677  crossref  adsnasa  isi  scopus  scopus  scopus
    20. Kosyakov, BP, “ELECTROMAGNETIC RADIATION IN EVEN-DIMENSIONAL SPACE-TIMES”, International Journal of Modern Physics A, 23:29 (2008), 4695  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    21. Kosyakov, BP, “Massless interacting particles”, Journal of Physics A-Mathematical and Theoretical, 41:46 (2008), 465401  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    22. JETP Letters, 87:8 (2008), 452–458  mathnet  crossref  isi
    23. Kosyakov, BP, “Is classical reality completely deterministic?”, Foundations of Physics, 38:1 (2008), 76  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    24. G. F. Efremov, V. V. Sharkov, “Quantum statistical theory of radiation friction of a relativistic electron”, Theoret. and Math. Phys., 158:3 (2009), 406–421  mathnet  crossref  crossref  zmath  adsnasa  isi
    25. Spirin, PA, “Massless Field Emission in the Space-Time of Extra Dimensions”, Gravitation & Cosmology, 15:1 (2009), 82  crossref  mathscinet  adsnasa  isi  scopus  scopus  scopus
    26. Lechner K., “Ultraviolet singularities in classical brane theory”, Journal of High Energy Physics, 2010, no. 12, 063  crossref  mathscinet  zmath  isi
    27. Gal'tsov D.V., Kofinas G., Spirin P., Tomaras T.N., “Classical ultrarelativistic bremsstrahlung in extra dimensions”, Journal of High Energy Physics, 2010, no. 5, 055  crossref  zmath  isi  scopus  scopus  scopus
    28. Constantinou Y., Gal'tsov D., Spirin P., Tomaras T.N., “Scalar bremsstrahlung in gravity-mediated ultrarelativistic collisions”, Journal of High Energy Physics, 2011, no. 11, 118  crossref  zmath  isi  scopus  scopus  scopus
    29. Kazinski P.O., Shipulya M.A., “Asymptotics of physical solutions to the Lorentz-Dirac equation for planar motion in constant electromagnetic fields”, Phys Rev E, 83:6, Part 2 (2011), 066606  crossref  adsnasa  isi  elib  scopus  scopus  scopus
    30. Chubykalo A.E., Espinoza A., Kosyakov B.P., “No-go theorem for the classical Maxwell-Lorentz electrodynamics in odd-dimensional worlds”, Europhys Lett EPL, 96:6 (2011), 60001  crossref  adsnasa  isi  scopus  scopus  scopus
    31. Gal'tsov D., “Radiation Reaction and Energy-Momentum Conservation”, MASS and Motion in General Relativity, Fundamental Theories of Physics, 162, eds. Blanchet L., Spallicci A., Whiting B., Springer, 2011, 367–393  crossref  zmath  adsnasa  isi
    32. Gal'tsov D., Spirin P., Tomaras T.N., “Gravitational Bremsstrahlung in Ultra-Planckian Collisions”, J. High Energy Phys., 2013, no. 1, 087  crossref  mathscinet  isi  scopus  scopus  scopus
    33. Constantinou Y., Spirin P., “Vector Bremsstrahlung by Ultrarelativistic Collisions in Higher Dimensions”, J. High Energy Phys., 2014, no. 1, 111  crossref  isi  scopus  scopus  scopus
    34. Frolov V.P., Zelnikov A., “Charged Particles in Higher Dimensional Homogeneous Gravitational Field: Self-Energy and Self-Force”, J. High Energy Phys., 2014, no. 10, 068  crossref  mathscinet  isi  scopus  scopus  scopus
    35. Kosyakov B.P., “The Pedagogical Value of the Four-Dimensional Picture: II. Another Way of Looking At the Electromagnetic Field”, Eur. J. Phys., 35:2 (2014), 025013  crossref  isi  scopus  scopus  scopus
    36. Birnholtz O., Hadar Sh., “Action For Reaction in General Dimension”, Phys. Rev. D, 89:4 (2014), 045003  crossref  adsnasa  isi  scopus  scopus  scopus
    37. JETP Letters, 101:3 (2015), 206–214  mathnet  crossref  crossref  isi  elib  elib
    38. Anpilogov R.A., “Stable Compact Motions of a Particle Driven By a Central Force in Six-Dimensional Spacetime”, Ann. Phys., 366 (2016), 133–147  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    39. Coimbra-Araujo C.H., Anjos R.C., “Stability of perturbed geodesics in n D axisymmetric spacetimes”, Class. Quantum Gravity, 33:18 (2016), 185010  crossref  mathscinet  zmath  isi  elib  scopus
    40. Harte I A., Taylor P., Flanagan E.E., “Foundations of the Self-Force Problem in Arbitrary Dimensions”, Phys. Rev. D, 97:12 (2018), 124053  crossref  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:454
    Full text:133
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019